Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 188, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 17, 2015, 7:39 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2015, 7:39 PM CDT (00:39 UTC)
- Expired
- Jul 17, 2015, 8:30 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blaine County, NE, Brown County, NE, Cherry County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 27 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 7:40 PM CDT | TSTM WND GST 67 | Thedford, NE | |
| Jul 17, 7:48 PM CDT | TSTM WND GST 70 | 4 Se Brownlee, NE | GUSTS ESTIMATED TO BE AT LEAST 70 MPH. |
| Jul 17, 7:55 PM CDT | TSTM WND GST 58 | Thedford, NE | HIGH WINDS HAVE BEEN BLOWING SINCE 740 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 4:03 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 2054 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 612 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
724
WUUS53 KLBF 180039
SVRLBF
NEC009-017-031-171-180130-
/O.NEW.KLBF.SV.W.0188.150718T0039Z-150718T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 830 PM CDT/730 PM MDT/
* AT 737 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF BROWNLEE TO THEDFORD...AND MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HALSEY...PURDUM...ELSMERE...DUNNING...HIGHWAY 83 CROSSING THE NORTH
LOUP RIVER...HIGHWAY 83 CROSSING GOOSE CREEK...NATWICK...MOON
LAKE...KOSHOPAH...WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...LONG
LAKE STATE WILDLIFE MANAGEMENT AREA AND HAWLEY FLATS.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 137 AND 181.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4246 10051 4246 9989 4181 9990 4181 10050
4190 10084 4231 10085
TIME...MOT...LOC 0039Z 271DEG 36KT 4215 10058 4195 10059
HAIL...1.00IN
WIND...60MPH
$$
MASEK4 follow-up statements
933
WWUS53 KLBF 180043
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM MDT FRI JUL 17 2015
NEC009-017-031-171-180130-
/O.CON.KLBF.SV.W.0188.000000T0000Z-150718T0130Z/
BLAINE NE-BROWN NE-THOMAS NE-CHERRY NE-
743 PM CDT FRI JUL 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY...THOMAS...SOUTHWESTERN BROWN AND WESTERN BLAINE COUNTIES
UNTIL 830 PM CDT/730 PM MDT/...
AT 740 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF BROWNLEE TO THEDFORD...AND
MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HALSEY...PURDUM...ELSMERE...DUNNING...NATWICK...KOSHOPAH...HAWLEY
FLATS...WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...LONG LAKE STATE
WILDLIFE MANAGEMENT AREA AND MOON LAKE.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 137 AND 181.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THOMAS COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4246 10051 4246 9989 4181 9990 4181 10050
4190 10084 4231 10085
TIME...MOT...LOC 0043Z 276DEG 20KT 4216 10053 4194 10053
HAIL...1.00IN
WIND...70MPH
$$
MASEK131
WWUS53 KLBF 180100
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM MDT FRI JUL 17 2015
NEC009-017-031-171-180130-
/O.CON.KLBF.SV.W.0188.000000T0000Z-150718T0130Z/
BLAINE NE-BROWN NE-THOMAS NE-CHERRY NE-
800 PM CDT FRI JUL 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY...NORTHEASTERN THOMAS...SOUTHWESTERN BROWN AND WESTERN BLAINE
COUNTIES UNTIL 830 PM CDT...
AT 757 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF ELSMERE TO 5 MILES NORTH OF
PURDUM TO 8 MILES NORTHWEST OF HALSEY...AND MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PURDUM...HALSEY...ELSMERE...DUNNING...KOSHOPAH...MOON LAKE...WILLOW
LAKE STATE WILDLIFE MANAGEMENT AREA...LONG LAKE STATE WILDLIFE
MANAGEMENT AREA AND HAWLEY FLATS.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 144 AND 180.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 206 AND 238.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4246 10051 4246 9989 4181 9990 4184 10031
4194 10065 4228 10070
TIME...MOT...LOC 0100Z 268DEG 32KT 4234 10031 4214 10026
4199 10033
HAIL...1.00IN
WIND...70MPH
$$
MASEK119
WWUS53 KLBF 180117
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM MDT FRI JUL 17 2015
NEC171-180127-
/O.CAN.KLBF.SV.W.0188.000000T0000Z-150718T0130Z/
THOMAS NE-
817 PM CDT FRI JUL 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN THOMAS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4246 10041 4246 9989 4200 9990 4202 10026
4208 10026 4216 10041
TIME...MOT...LOC 0117Z 266DEG 34KT 4240 10005 4221 9997
4211 10002
$$
NEC009-017-031-180130-
/O.CON.KLBF.SV.W.0188.000000T0000Z-150718T0130Z/
BLAINE NE-BROWN NE-CHERRY NE-
817 PM CDT FRI JUL 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY...SOUTHWESTERN BROWN AND NORTHWESTERN BLAINE COUNTIES UNTIL
830 PM CDT...
AT 816 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTH OF JOHNSTOWN TO 11 MILES EAST OF
ELSMERE TO 8 MILES SOUTHEAST OF ELSMERE...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL BROWN AND EXTREME NORTHERN BLAINE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4246 10041 4246 9989 4200 9990 4202 10026
4208 10026 4216 10041
TIME...MOT...LOC 0117Z 266DEG 34KT 4240 10005 4221 9997
4211 10002
HAIL...1.00IN
WIND...70MPH
$$
MASEK594
WWUS53 KLBF 180130
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 PM MDT FRI JUL 17 2015
NEC009-017-031-180140-
/O.EXP.KLBF.SV.W.0188.000000T0000Z-150718T0130Z/
BLAINE NE-BROWN NE-CHERRY NE-
830 PM CDT FRI JUL 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...
SOUTHWESTERN BROWN AND NORTHWESTERN BLAINE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 4246 10041 4246 9989 4200 9990 4202 10026
4208 10026 4216 10041
TIME...MOT...LOC 0130Z 266DEG 34KT 4241 9988 4222 9980
4212 9985
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:35 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 17, 6:35 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 635 PM CDT FRI JUL 17 2015 .SYNOPSIS... ISSUED AT 320 PM CDT FRI JUL 17 2015 BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN PLAINS AND SOUTHEASTERN CONUS. MEANWHILE A UPPER LEVEL LOW IS MOVING ACROSS THE SOUTHERN PLAINS OF CANADA WITH A TRAILING TROUGH OVER THE NORTHERN/CENTRAL ROCKIES. SFC COLD FRONT IS PUSHING ACROSS THE NORTHERN HIGH PLAINS THIS AFTERNOON. TEMPS ALONG AND AHEAD OF THE FRONT ARE IN THE MID 90S TO NEAR 100 WITH UPPER 70S TO MID 80S BEHIND THE FRONT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 320 PM CDT FRI JUL 17 2015 THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE VICINITY OF THE FRONT THIS EVENING AND CONTINUE OVER NIGHT AS THE FRONT PUSHES EAST. MEANWHILE A SUBTLE MID LEVEL DISTURBANCE LIFTS IN THE WEST/SOUTHWEST FLOW ACROSS NORTHEAST CO INTO SW NEB...WHICH WILL BE ANOTHER AREA OF THUNDERSTORMS. THE SFC LOW IS LOCATED IN S DAKOTA AND IS WHERE THE BEST SHEAR IS LOCATED...HOWEVER STILL DECENT INTO NORTHERN NEBR WITH THE FRONT. MODELS IN AGREEMENT WITH STORMS /WHICH HAVE ALREADY FIRED TO THE WEST/ WILL CONTINUE TO INCREASE IN COVERAGE MOVE ACROSS THE AREA. ROTATING STORMS ARE POSSIBLE AND SOME SEVERE WEATHER IS ANTICIPATED. MOISTURE IS ON THE INCREASE WITH PWATS CLIMBING ABOVE 1.25 INCHES AND LOCALLY BRIEF HEAVY RAINFALL WILL BE POSSIBLE. STORM MOTION IS SHOULD BE FAIRLY QUICKLY AT 20 PLUS MPH. AHEAD OF THE FRONT WITH THE SUBTLE WAVE A FEW ISOLATED TO SCATTERED STORMS ARE EXPECTED. MODELS VARY GREATLY ON COVERAGE WHICH LEADS TO A LOWER CONFIDENCE POP FORECAST. SHEAR NOT AS IMPRESSIVE AS FURTHER NORTH...STILL 25 TO 35 KTS. MODELS HAVE CAPE VALUES AT 1000 TO 1500 J/KG SO SOME ISOLATED SEVERE CANNOT BE RULED OUT. OVERNIGHT THE STORMS QUICKLY PUSH TO THE EAST WITH STORMS LAST TO EXIT NORTH CENTRAL IN THE MORNING. LOWS COOLEST /UPPER 50S/ IN THE WEST WHERE CLEARING WILL DEVELOP FIRST WHILE LOWER TO MID 60S BENEATH THE LINGERING CLOUD COVER. TOMORROW COOLER BEHIND THE FRONT WITH MOST AREAS IN THE 80S. MODELS DEVELOP STORMS OVER THE HIGHER TERRAIN FOR THE AFTERNOON BUT EXPECT THE AFTERNOON TO REMAIN DRY FOR OUR CWA. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 320 PM CDT FRI JUL 17 2015 SAT NIGHT AND SUNDAY...STALLED FRONTAL POSITION WILL BE KEY TO LOCATION OF NEW THUNDERSTORM DEVELOPMENT...AND MODELS HAVE THEIR DIFFERENCES IN HOW THEY HANDLE THIS DEVELOPMENT OR LACK THEREOF. THE GEM IS AN OUTLIER IN THAT IT DEVELOPS CONVECTION ALONG THE SFC FRONT IN KS...WHILE OTHER MAIN MODELS DEVELOP TSRA IN THE POST-FRONTAL UPSLOPE AREA CLOSER TO THE NEXT PV ANOMALY TO CONTRIBUTE TO THE DEVELOPMENT WHICH SAGS SWD INTO WY SAT NIGHT. ASSUMING THERE IS ONLY SUBTLE WAVES AVAILABLE TO INTERACT DIRECTLY TO ENHANCE CONVERGENCE ALONG THE SFC FRONT...AND INSUFFICIENT FOR DEEP...MOIST CONVECTION...WILL SIDE WITH THE POST-FRONTAL ENVIRONMENT AS MOST FAVORABLE DUE TO THE BETTER UPPER FORCING TO FOCUS DEVLOPMENT ALONG THE HIGHER TERRAIN AND BETTER ASSOCIATED SHEAR. ANY STORMS WOULD THEN MOVE INTO THE WRN AND SOUTHERN FCST AREA SAT NIGHT. IN THIS SCENARIO THE SRN AND WRN ZONES WOULD BE FAVORED AS HIGHEST CHANCES AND THE FCST WAS TAILORED THAT WAY. MODELS SOMEWHAT SIMILAR IN DEVELOPING WEAK INSTABILITY IN THE PANHANDLE BY SUNDAY AFTERNOON. HOWEVER UPPER SUPPORT UNCLEAR AT THIS TIME SO EVEN WITH BETTER THERMODYNAMIC POTENTIAL POSP SLIGHTLY LOWER FOR SUNDAY NIGHT. TEMPS WOULD BE COOLER ON SUNDAY...ESPECIALLY IN THE SOUTH WHERE CLOUD COVER FROM CONVECTIVE DEBRIS WOULD LINGER. MON-THU...ON THE HEMISPHERIC SCALE...AS ONE UPPER LOW MOVES OVER THE EXISTING RIDGE IN THE NORTH PACIFIC...A MORE IMPRESSIVE UPPER LOW ROTATES NORTHEASTWARD AND DEEPENS IN THE BERING SEA THROUGH THE WEEKEND. THE RESPONSE IS TO RETROGRADE THE UPPER RIDGE AXIS FROM NEAR 140W TO NEAR 160W. THIS ALLOWS THE PREVIOUSLY MENTIONED UPPER LOW TO MOVE SEWD ALONG THE BC COAST AND INTO THE PAC NW. THIS IN TURN WILL SHIFT THE REMNANTS OF TS DOLORES EWD INTO THE CENTRAL CA COAST. THE PV ANOMALY ASSOCIATED WITH DOLORES WILL MOVE EWD ACROSS THE CENTRAL ROCKIES THROUGH MID WEEK. IN ADDITION...MID AND HIGH LEVEL MOISTURE...AS EVIDENCED BY MOISTURE TRANSPORT VECTORS AND MIXING RATIOS ON THE 320K SFC...WILL ALSO PROGRESS EWD ACROSS THE ROCKIES AND INTO THE CENTRAL PLAINS BY LATE TUES INTO WED. ALTHOUGH MODELS DIFFER SOMEWHAT WITH DETAILS...ESPECIALLY LOW LEVEL MOISTURE AVAILABILITY...THUNDERSTORM CHANCES WILL INCREASE WITH BETTER UPPER FORCING POTENTIAL IN THIS SETUP. ALSO...PW VALUES INCREASE TO NEAR THE 90TH PERCENTILE BY LATE TUES AND WED THANKS TO THE INCREASE OF MID LEVEL MOISTURE. COLD FRONTAL PASSAGE ON MONDAY WILL DRY THE LOW LEVELS SIGNIFICANTLY /MODELS SUGGESTING U30S TO L40S DEW POINTS/ BUT LOW LEVEL MOISTURE WILL EVENTUALLY RETURN TUES INTO WED AS RETURN SRLY FLOW INCREASES. TEMPS WILL BE WARM ON MONDAY DESPITE EARLY FRONTAL PASSAGE THANKS TO A DRIER AIRMASS IN PLACE...COOLING FOR TUEASDAY AND WED...THEN RETURNING TO ABOVE AVE FOR THE REMAINDER OF NEXT WEEK AS A TRANSITORY UPPER RIDGE BUILDS AHEAD OF THE NEXT LOW PRESSURE SYSTEM WHICH FORMS IN THE WEST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 635 PM CDT FRI JUL 17 2015 THE ONGOING TSTM ACTIVITY SHOULD GRADUALLY EXIT FROM WEST TO EAST OVERNIGHT CLEARING THE ERN EDGE OF THE FCST AREA AROUND 07Z-09Z. THE RAP AND NAM SUGGEST A BROAD AREA OF MVFR CIGS AND COLD AIR STRATUS FORMING ACROSS WRN/NCNTL NEB 06Z-15Z. BUT THIS IS NOT SUPPORTED BY THE SREF SO WE WILL WAIT A BIT ON INCORPORATING THIS INTO THE FORECAST. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...JWS AVIATION...CDC
Hazardous weather outlook, Jul 17, 3:32 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT FRI JUL 17 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-182045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 332 PM CDT FRI JUL 17 2015 /232 PM MDT FRI JUL 17 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS THE OUTLOOK AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL TO THE SIZE OF GOLF BALLS MAINLY ALONG AND NORTH OF A LINE FROM OSHKOSH IN GARDEN COUNTY THROUGH BROKEN BOW IN CUSTER COUNTY. SOUTH OF THIS LINE...A MARGINAL RISK OF SEVERE STORMS IS FORECAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ARE IN THE FORECAST SATURDAY NIGHT INTO SUNDAY. THUNDERSTORM CHANCES RETURN AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...FOR AREAS ALONG AND NORTH OF A LINE FROM OSHKOSH THROUGH BROKEN BOW. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jul 17, 7:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
713 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST MULLEN 42.04N 101.04W
07/17/2015 E60 MPH HOOKER NE TRAINED SPOTTER
&&
SJACOBSLocal storm report, Jul 17, 7:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
724 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 5 E MULLEN 42.04N 100.95W
07/17/2015 E70 MPH HOOKER NE PUBLIC
&&
SJACOBSLocal storm report, Jul 17, 7:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 8 NE NORTH PLATTE 41.21N 100.66W
07/17/2015 E1.25 INCH LINCOLN NE PUBLIC
&&
SBAKERLocal storm report, Jul 17, 7:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
07/17/2015 M1.00 INCH LINCOLN NE NWS EMPLOYEE
LARGEST STONE MEASURED 1.125 INCH IN DIAMETER.
&&
SJACOBSLocal storm report, Jul 17, 7:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND GST SENECA 42.04N 100.83W
07/17/2015 E60 MPH THOMAS NE TRAINED SPOTTER
&&
SJACOBSLocal storm report, Jul 17, 7:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 8 N MAXWELL 41.19N 100.53W
07/17/2015 E3.00 INCH LINCOLN NE STORM CHASER
0515 PM HAIL 1 S GANDY 41.46N 100.46W
07/17/2015 E2.75 INCH LOGAN NE PUBLIC
0556 PM TSTM WND GST 3 S BINGHAM 41.97N 102.06W
07/17/2015 E60.00 MPH GRANT NE PUBLIC
0556 PM HAIL 3 S BINGHAM 41.97N 102.06W
07/17/2015 E1.25 INCH GRANT NE PUBLIC
BROKE HOLES IN SKY LIGHTS
0614 PM HAIL 3 E PAXTON 41.12N 101.30W
07/17/2015 M1.00 INCH KEITH NE PUBLIC
60 MPH OUTFLOW WIND ESTIMATED.
0618 PM HAIL 3 W HYANNIS 42.00N 101.82W
07/17/2015 E1.00 INCH GRANT NE LAW ENFORCEMENT
0629 PM HAIL 8 WSW CALLAWAY 41.25N 100.06W
07/17/2015 E0.50 INCH CUSTER NE CO-OP OBSERVER
0629 PM HAIL 2 S SUTHERLAND 41.13N 101.13W
07/17/2015 E1.75 INCH LINCOLN NE CO-OP OBSERVER
0629 PM HAIL 1 S SUTHERLAND 41.14N 101.13W
07/17/2015 E2.00 INCH LINCOLN NE PUBLIC
SUTHERLAND AND I80
0635 PM HAIL 51 W BROWNLEE 42.29N 101.62W
07/17/2015 M1.00 INCH CHERRY NE PUBLIC
0642 PM HAIL 2 W WHITMAN 42.04N 101.58W
07/17/2015 E1.00 INCH GRANT NE PUBLIC
50 MPH WINDS
0646 PM HAIL 3 NE HERSHEY 41.19N 100.96W
07/17/2015 E1.00 INCH LINCOLN NE PUBLIC
0700 PM TSTM WND GST 17 SW MULLEN 41.87N 101.28W
07/17/2015 E60.00 MPH HOOKER NE TRAINED SPOTTER
0710 PM TSTM WND GST MULLEN 42.04N 101.04W
07/17/2015 E60.00 MPH HOOKER NE TRAINED SPOTTER
0715 PM TSTM WND GST 5 E MULLEN 42.04N 100.95W
07/17/2015 E70.00 MPH HOOKER NE PUBLIC
0716 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
07/17/2015 M1.00 INCH LINCOLN NE NWS EMPLOYEE
LARGEST STONE MEASURED 1.125 INCH IN DIAMETER.
0723 PM HAIL 8 NE NORTH PLATTE 41.21N 100.66W
07/17/2015 E1.25 INCH LINCOLN NE PUBLIC
0729 PM TSTM WND GST SENECA 42.04N 100.83W
07/17/2015 E60.00 MPH THOMAS NE TRAINED SPOTTER
0735 PM HAIL 10 NE NORTH PLATTE 41.24N 100.64W
07/17/2015 E1.00 INCH LINCOLN NE PUBLIC
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:06 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 39 min |
| Jul 17, 7:25 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 50 min |
| Jul 17, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 50 min |
| Jul 17, 8:37 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 38 min |
| Jul 17, 8:57 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 48 min |
| Jul 17, 10:27 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 23 min |
| Jul 18, 12:55 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 23 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.